# SDR CALA2013100791820

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,540 hours, 17,159 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L STILL STICKING WHEN ARMING.  REMOVED MED 4L SLIDE PACK & LUBED ALL FITTINGS IAW AMM 52-11-20.  RE-INSTALLED SAME SLIDE PACK.  ARM DIS-ARM FUNCTION CHECKED NORMAL.  SLIDE PACK R & R IAW AMM.
